Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 5, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Mar 7, 2011, 4:04 PM MST. It took effect at Mar 8, 2011, 9:00 AM MST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2011, 4:04 PM MST (23:04 UTC)
- In effect from
- Mar 8, 2011, 9:00 AM MST
- Expired
- Mar 8, 2011, 12:46 PM MST
- In force
- 4 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
601 WWUS74 KEPZ 072304 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 404 PM MST MON MAR 7 2011 ...WINDY WITH BLOWING DUST ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS AFTERNOON AND EARLY THIS EVENING... .A STRONG UPPER LEVEL TROUGH AND SURFAC COLD FRONT ARE APPROACHING NEW MEXICO FROM THE WEST THIS AFTERNOON...CREATING STRONG WINDS AND BLOWING DUST OVER MOST OF THE AREA. WEST WINDS OF 30 TO 40 MPH WITH SOME GUSTS TO 50 MPH HAVE DEVELOPED AHEAD OF THIS SYSTEM. A FEW REPORTS OF GUSTS OVER 80 MPH HAVE BEEN REPORTED IN CHANNELED AREAS. BLOWING DUST WILL ALSO CONTINUE...WITH A FEW AREAS DOWN TO BELOW ONE-HALF MILE IN VISIBILITY. THE FRONT WILL MOVE THROUGH EARLY THIS EVENING AND BE EAST OF HUDSPETH COUNTY BY MIDNIGHT. THE WINDS WILL DIMINISH SOME EXCEPT FOR ALONG THE EAST SLOPES OF MOUNTAINS...WHERE GUSTY WINDS OF 55 MPH WILL PERSIST INTO EARLY TUESDAY MORNING. A STRONG PRESSURE GRADIENT WILL CONTINUE ON TUESDAY FOR STRONG WINDS AGAIN...THOUGH NOT QUITE AS STRONG AS TODAY. NMZ022>025-030>032-TXZ056-080300- /O.NEW.KEPZ.WI.Y.0005.110308T1600Z-110309T0000Z/ /O.CON.KEPZ.WI.Y.0004.000000T0000Z-110308T0300Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-HUDSPETH- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG... DEMING...LAS CRUCES...SIERRA BLANCA...DELL CITY 404 PM MST MON MAR 7 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * LOCATION...SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND PARTS OF FAR WESTERN TEXAS. * WINDS...WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH BY MID AFTERNOON. WIND GUSTS MAY EXCEED 65 MPH ALONG PORTIONS OF EASTERN MOUNTAIN SLOPES. * VISIBILITY...BLOWING DUST WILL OCCUR DURING THE AFTERNOON ACROSS THE LOWLANDS WITH VISIBILITIES DECREASING TO LESS THAN MILE OVER A FEW LOCATIONS. VISIBILITIES MAY BRIEFLY FALL TO LESS THAN A QUARTER MILE ALONG ISOLATED PORTIONS OF INTERSTATE 10 FROM EL PASO TO LAS CRUCES AND ALSO IN THE DEMING AND LORDSBURG VICINITIES. * TIMING...WINDS WILL BEGIN DIMINISHING SHORTLY AFTER SUNSET TO WEST OR NORTHWEST 15 TO 25 MPH. WINDS WILL INCREASE AGAIN TUESDAY MORNING TO 25 TO 35 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS MAY OCCUR DUE TO LOW VISIBILITIES. DRIVING WILL ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. THE WINDS MAY BLOW DOWN A FEW TRESS AND POWER LINES CAUSING ELECTRICAL OUTAGES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ055-080300- /O.NEW.KEPZ.WI.Y.0005.110308T1600Z-110309T0000Z/ /O.EXT.KEPZ.WI.Y.0004.000000T0000Z-110308T1200Z/ EL PASO- INCLUDING THE CITY OF...EL PASO 404 PM MST MON MAR 7 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST TUESDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST TUESDAY. * LOCATION...SOUTHWEST AND SOUTH CENTRAL NEW MEXICO AND FAR WESTERN TEXAS INCLUDING THE EL PASO AND LAS CRUCES AREAS. * WINDS...WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH BY MID AFTERNOON. WIND GUSTS MAY EXCEED 65 MPH ALONG PORTIONS OF EASTERN MOUNTAIN SLOPES. * VISIBILITY...BLOWING DUST WILL OCCUR DURING THE AFTERNOON ACROSS THE LOWLANDS WITH VISIBILITIES DECREASING TO LESS THAN MILE OVER A FEW LOCATIONS. VISIBILITIES MAY BRIEFLY FALL TO LESS THAN A QUARTER MILE ALONG ISOLATED PORTIONS OF INTERSTATE 10 FROM EL PASO TO LAS CRUCES AND ALSO IN THE DEMING AND LORDSBURG VICINITIES. * TIMING...WINDS DIMINISHING SHORTLY AFTER SUNSET THIS EVENING TO WEST OR NORTHWEST 15 TO 25 MPH. WINDS ALONG EAST SLOPES OF TERRAIN WILL CONTINUE INTO EARLY TUESDAY MORNING WITH GUSTS OF 55 MPH. WINDS WILL INCREASE AGAIN LATER TUESDAY MORNING TO WEST TO 25 TO 35 MPH. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS MAY OCCUR DUE TO LOW VISIBILITIES. DRIVING WILL ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. THE WINDS MAY BLOW DOWN A FEW TRESS AND POWER LINES CAUSING ELECTRICAL OUTAGES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEFNER
3 follow-up statements
239 WWUS74 KEPZ 080404 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 904 PM MST MON MAR 7 2011 ...WINDY CONDITIONS TO CONTINUE OVERNIGHT AND TUESDAY FOR SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A STRONG UPPER LEVEL TROUGH AND SURFACE COLD FRONT WILL CONTINUE TO PUSH EASTWARD ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS OVERNIGHT. THESE FEATURES WILL EXIT THE REGION ON TUESDAY. DESPITE SOME SLACKENING OF THE WINDS OVERNIGHT...MOST AREAS WILL CONTINUE TO EXPERIENCE BREEZY TO WINDY WINDS THROUGH THE NIGHT. LOCATIONS SUCH AS UPPER SLOPES...MOUNTAIN PASSES...AND EAST SLOPES WILL KEEP THE STRONGEST WINDS OVERNIGHT. AREAS SUCH AS NORTHEAST EL PASO COULD SEE OVERNIGHT WINDS GUSTING OVER 60 MPH. THE STRONG SURFACE PRESSURE GRADIENT WILL REMAIN TUESDAY. TOMORROW WINDS WILL RISE AGAIN TO BECOME WINDY AS DAYTIME HEATING CAUSES STRONGER WINDS ALOFT TO MIX DOWN. COOLER TEMPERATURES SHOULD KEEP BLOWING DUST TO A MINIMUM. WIND SPEEDS TUESDAY WILL NOT BE QUITE AS STRONG AS THEY WERE ON MONDAY AND THEY ARE EXPECTED TO BEGIN TO SLACKEN BY MID TO LATE AFTERNOON. NMZ022-023-025-030-080515- /O.CAN.KEPZ.WI.Y.0005.110308T1600Z-110309T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG 904 PM MST MON MAR 7 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS OVER THE GILA...SIERRA COUNTY...THE BOOTHEEL...AND THE SACRAMENTO MOUNTAINS WILL CONTINUE TO BE WINDY TUESDAY. HOWEVER WIND SPEEDS ARE EXPECTED TO REMAIN BELOW THE 30 MPH SUSTAINED SPEEDS THAT QUALIFY FOR A WIND ADVISORY. WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. WINDS WILL SLACKEN OVER SOUTHWEST NEW MEXICO BY EARLY AFTERNOON...REMAINING BREEZY. WINDS WILL STAY HIGHER OVER THE SACRAMENTO MOUNTAINS UNTIL LATE AFTERNOON. && $$ TXZ055-081400- /O.CON.KEPZ.WI.Y.0004.000000T0000Z-110308T1200Z/ /O.CON.KEPZ.WI.Y.0005.110308T1600Z-110309T0000Z/ EL PASO- INCLUDING THE CITY OF...EL PASO 904 PM MST MON MAR 7 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY. * LOCATION...EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS. * WINDS...WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS MAY EXCEED 65 MPH ALONG PORTIONS OF EASTERN MOUNTAIN SLOPES OVERNIGHT. * VISIBILITY...SOME BLOWING DUST MAY OCCUR DURING THE AFTERNOON ACROSS THE LOWLANDS BUT NOT TO THE EXTENT OBSERVED MONDAY. THUS VISIBILITIES SHOULD REMAIN GOOD TO FAIR WITH ONLY ISOLATED LOCATIONS SEEING DECREASING VISIBILITIES TO A MILE. * TIMING...MOUNTAIN WAVES OVER EAST SLOPES WILL KEEP WINDS STRONG ALL NIGHT LONG IN AREAS SUCH AS NORTHEAST EL PASO. WINDS WILL INCREASE AREA WIDE AGAIN LATER TUESDAY MORNING TO WEST TO 25 TO 35 MPH. * IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. THE WINDS MAY BLOW DOWN A FEW TRESS AND POWER LINES CAUSING ELECTRICAL OUTAGES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ024-031-032-TXZ056-081400- /O.CON.KEPZ.WI.Y.0005.110308T1600Z-110309T0000Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES... SIERRA BLANCA...DELL CITY 904 PM MST MON MAR 7 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM MST TUESDAY. * LOCATION...SOUTH CENTRAL NEW MEXICO AND PARTS OF FAR WESTERN TEXAS. * WINDS...WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH BY MID AFTERNOON. WIND GUSTS MAY EXCEED 65 MPH ALONG PORTIONS OF EASTERN MOUNTAIN SLOPES. * VISIBILITY...SOME BLOWING DUST MAY OCCUR DURING THE AFTERNOON ACROSS THE LOWLANDS BUT NOT TO THE EXTENT OBSERVED MONDAY. THUS VISIBILITIES SHOULD REMAIN GOOD TO FAIR WITH ONLY ISOLATED LOCATIONS SEEING DECREASING VISIBILITIES TO A MILE. * TIMING...WINDS WILL PICK UP SHORTLY AFTER SUNRISE AS HEATING CAUSES MIXING. WINDS WILL BEGIN TO DECREASE BY MID AFTERNOON... SLACKENING FIRST IN THE WEST THAN THEN PROGRESSING EAST BY LATE AFTERNOON. * IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. THE WINDS MAY BLOW DOWN A FEW TRESS AND POWER LINES CAUSING ELECTRICAL OUTAGES OVER A FEW LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRD
656 WWUS74 KEPZ 081245 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 545 AM MST TUE MAR 8 2011 ...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY RESULTING IN WINDY CONDITIONS ACROSS THE REGION. WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS TO 45 MPH LATE THIS MORNING THROUGH THE AFTERNOON. WINDS SHOULD THEN DIMINISH THIS EVENING. NMZ024-031-032-TXZ055-056-082300- /O.CON.KEPZ.WI.Y.0005.110308T1600Z-110309T0000Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES... EL PASO...SIERRA BLANCA...DELL CITY 545 AM MST TUE MAR 8 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * LOCATION...SOUTH CENTRAL NEW MEXICO AND PARTS OF FAR WESTERN TEXAS. * WINDS...WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH. * VISIBILITY...VERY ISOLATED AREAS OF BLOWING DUST...OTHERWISE VISIBILITIES WILL REMAIN UNOBSTRUCTED. * TIMING...WINDS WILL PICK UP SHORTLY AFTER SUNRISE AS HEATING CAUSES MIXING. WINDS WILL BEGIN TO DECREASE BY LATE AFTERNOON. * IMPACTS...DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROGASH
406 WWUS74 KEPZ 081946 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1246 PM MST TUE MAR 8 2011 ...WIND ADVISORY CANCELLED BUT BREEZY WINDS TO CONTINUE THROUGH THE AFTERNOON... .A TROUGH ALOFT HAS LIFTED OUT OVER THE SOUTHERN PLAINS EARLY THIS AFTERNOON...ALLOWING WINDS ALOFT TO DECREASE. THE WINDS HAVE ALSO TURNED MORE NORTHWEST BEHIND THE COLD FRONT WHICH PASSED THROUGH LAST NIGHT. BECAUSE OF THIS THE SURFACE WINDS HAVE BEGUN TO SLOWLY DECREASE. WINDS WILL STILL REMAIN WINDY OUT OF THE WEST TO NORTHWEST AT 20 TO 30 MPH FOR A FEW MORE HOURS BEFORE DIMINISHING FURTHER. NMZ024-031-032-TXZ055-056-082100- /O.CAN.KEPZ.WI.Y.0005.000000T0000Z-110309T0000Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...DEMING...LAS CRUCES... EL PASO...SIERRA BLANCA...DELL CITY 1246 PM MST TUE MAR 8 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WIND ADVISORY. WINDS WILL STILL REMAIN WINDY AT 20 TO 30 MPH THROUGH MID AFTERNOON BEFORE DIMINISHING FURTHER. $$ HEFNER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 7, 3:11 PM MST, 53 minutes earlier.
Area forecast discussion, Mar 7, 3:11 PM MST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
311 PM MST MON MAR 7 2011
.SYNOPSIS...
DRY AND WARM CONDITIONS WILL CONTINUE ACROSS THE BORDERLAND AS THE
FLOW ALOFT REMAINS MOSTLY WEST. A TROUGH ALOFT MOVES THROUGH TONIGHT
FOR SOME CLOUDS AND CONTINUED STRONG WINDS AS A COLD FRONT MOVES IN
FROM THE WEST. TEMPERATURES ON TUESDAY WILL COOL BACK DOWN TO NEAR
NORMAL. STRONG WINDS WILL CONTINUE ON TUESDAY ALSO. TEMPERATURES
WILL WARM BACK TO WELL ABOVE NORMAL AFTER WEDNESDAY. ANOTHER TROUGH
WITH STRONG WINDS MAY MOVE IN NEXT SUNDAY.
&&
.DISCUSSION...
LOOKS LIKE A PROGRESSIVE ZONAL PATTERN THROUGH THE FORECAST PERIOD
ACROSS THE U.S. AS A SERIES OF TROUGHS MOVE THROUGH THE AREA. FIRST
TROUGH WITH VORT CENTER IN EASTERN ARIZONA WILL BE MOVING THROUGH
TONIGHT. ASSOCIATED SURFACE FRONT LOOKS TO ALREADY BE INTO FAR
WESTERN NEW MEXICO. STRONG PRESSURE DROPS AHEAD OF THIS FRONT ALONG
WITH WINDS OF 40-50 MPH NEAR THE MIXING LEVEL HAVE PRODUCED STRONG
GUSTY WINDS THIS AFTERNOON. A FEW PLACES ARE CREEPING UP NEAR HIGH
WIND WARNING...BUT WILL LET ADVISORY CONTINUE. DID BREAKOUT EL PASO
COUNTY AND KEEP PARTS OF THE COUNTY (EAST SLOPES) IN ADVISORY
THROUGH EARLY TUESDAY MORNING. PROG SOUNDINGS SHOW GOOD WIND EVENT
LATE TONIGHT FOR THE EAST SIDE OF THE FRANKLINS.
DESPITE FRONT BEING WELL EAST OF THE AREA ON TUESDAY...WIND GRADIENT
REMAINS FAIRLY TIGHT AS PRESSURE RISES IN THE WEST. WILL ISSUE
ANOTHER WIND ADVISORY THROUGH TUESDAY AFTERNOON...THOUGH IT SHOULD
BE NEAR THE LOW END OF THE CRITERIA. TEMPS WILL ALSO FALL BACK TO
AROUND NORMAL FOR TUE/WED. DECENT HGT RISES AND WARM ADVECTION AT
H85 SHOULD ALLOW THE END OF THE WEEK TO WARM BACK TO WELL ABOVE
NORMAL. GFS STILL SHOWING ANOTHER MODERATE TROUGH MOVING THROUGH
NEXT SUNDAY. ONCE AGAIN...LOOKS TOO FAR NORTH FOR PCPN BUT WILL
BRING ANOTHER ROUND OF STRONG WINDS.
&&
.AVIATION...VALID 08/00Z-09/00Z.
WEST WINDS OF 25-35G45KTS WILL GRADUALLY DECREASE THRU THE NIGHT TO
AROUND 10KTS BY 09-12Z. KELP MAY REMAIN 27025G40KTS THRU 09Z BEFORE
DECREASING TO AROUND 10-15KTS. WINDS WILL INCREASE ONCE AGAIN AT ALL
TERMINALS AFT 15Z TO 28020-30G40KTS WITH STRONGEST WINDS EASTERN
AREAS. SKIES GENERALLY EXPECTED TO BE FEW-SCT200-250 THRU PD.
&
.FIRE WEATHER...
AN UPPER LOW WILL BE MOVING ACROSS SOUTHERN COLORADO AND NORTHERN
NEW MEXICO TONIGHT. THIS LOW WILL BRING A COLD FRONT THROUGH THE
REGION AND DROP HIGHS ON TUESDAY ABOUT 10 TO 15 DEGREES. WINDS WILL
BE DECREASING THIS EVENING AND PICK UP AGAIN TUESDAY
MORNING...HOWEVER THEY WILL NOT BE AS STRONG AS TODAY BUT STILL
SURPASS CRITICAL VALUES. MINIMUM RELATIVE HUMIDITIES WILL BE
SLIGHTLY HIGHER DUE TO THE COOLER TEMPERATURES...BUT STILL BE BELOW
15 PERCENT OVER THE LOWLANDS. WILL UPGRADE THE FIRE WEATHER WATCH TO
A RED FLAG WARNING AND EXTEND IT INTO FWZ111. WARM AND DRY
CONDITIONS...BUT LESS WINDS ARE EXPECTED FOR THE REMAINDER
OF THE WEEK AS HIGH PRESSURE SETTLES INTO THE FOUR CORNERS REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 52 70 39 69 38 / 0 0 0 0 0
SIERRA BLANCA TX 42 74 31 72 34 / 0 0 0 0 0
LAS CRUCES 45 69 33 69 35 / 0 0 0 0 0
ALAMOGORDO 48 68 33 67 31 / 0 0 0 0 0
CLOUDCROFT 26 44 22 45 27 / 0 10 0 0 0
TRUTH OR CONSEQUENCES 44 66 33 67 34 / 0 0 0 0 0
SILVER CITY 32 57 25 61 31 / 10 0 0 0 0
DEMING 44 68 31 70 34 / 0 0 0 0 0
LORDSBURG 40 66 27 69 31 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR NMZ110>113.
RED FLAG WARNING FROM 10 AM TO 7 PM MST TUESDAY FOR NMZ111-112.
WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR
NMZ022>025-030>032.
WIND ADVISORY FROM 9 AM TO 5 PM MST TUESDAY FOR NMZ022>025-
030>032.
TX...RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR TXZ055-056.
RED FLAG WARNING FROM 10 AM TO 7 PM MST TUESDAY FOR TXZ055-056.
WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR TXZ056.
WIND ADVISORY UNTIL 5 AM MST TUESDAY FOR TXZ055.
WIND ADVISORY FROM 9 AM TO 5 PM MST TUESDAY FOR
TXZ055-056.
&&
HEFNER/GRZYWACZHazardous weather outlook, Mar 7, 6:22 AM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 622 AM MST MON MAR 7 2011 NMZ022>025-030>032-TXZ055-056-081315- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 622 AM MST MON MAR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. WINDY THIS AFTERNOON AND EARLY THIS EVENING WITH WEST TO SOUTHWEST WINDS HAVING SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH. GUSTS GREATER THAN 65 MPH MAY OCCUR ALONG PORTIONS OF EASTERN FACING MOUNTAIN SLOPES. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS TRAVEL CONDITIONS. THE WARM DRY WEATHER COMBINED WITH THE HIGH WINDS WILL RESULT IN A VERY HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS AGAIN ON TUESDAY WITH WEST TO NORTHWEST WINDS AROUND 25 TO 35 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY REQUIRED TO REPORT BLOWING DUST CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:02 PM MST | Red Flag Warning | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 29 hr |
Nearby
Wind Advisories in New Mexico, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.